# SDR RAIA00703005

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 20,169 hours, 18,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3502 - PIT - EMERGENCY LIGHT INOP, FLOOR PROXIMITY LIGHT OVERWING AREA.  MAINTENANCE REPLACED EMERGENCY FLOOR LIGHT STRIP.
